# SDR REXA2014110601113

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 17,627 hours, 11,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER UNDER EXTRA FLIGHT ATTENDANT JUMP SEAT IS MISSING, UNDER EMER FLASHLIGHT NEXT TO JUMP SEAT.  REPLACED IAW AMM 33-51-11.
